Stochastic Telegraph Equation Limit For The Stochastic Six Vertex Model

Hao Shen, Li Cheng Tsai

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this article we study the stochastic six vertex model under the scaling proposed by Borodin and Gorin, where the weights of corner-shape vertices are tuned to zero, and prove their conjecture that the height fluctuation converges in finite dimensional distributions to the solution of the stochastic telegraph equation.

Original languageEnglish (US)
Pages (from-to)2685-2705
Number of pages21
JournalProceedings of the American Mathematical Society
Volume147
Issue number6
DOIs
StatePublished - 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stochastic Telegraph Equation Limit For The Stochastic Six Vertex Model'. Together they form a unique fingerprint.

Cite this